# SDR 99ZZZM721

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - AFT FLIGHT ATTENDANT EMERGENCY LIGHTS INOPERATIVE.  TAILCONE ACTIVATED EMERGENCY LIGHT INOPERATIVE.  CEILING EMERGENCY LIGHTS AT SEAT ROWS 5 TO 9 DIM.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERIES FOR THE AFT FLIGHT ATTENDANT EMERGENCY LIGHS AND REPLACED THE BATTERIES FOR THE AFT FLIGHT ATTENDANT EMERGENCY LIGHTS AND REPLACED THE BATTERIES FOR THE TAIL CONE ACTIVATED EMERGENCY LIGHT AND THE CEILING EMERGENCY LIGHTS AT SEAT ROWS 5 TO 9.  (M)
